International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 36, Pages 2277-2301
doi:10.1155/S0161171203206268

The spectrum of a class of almost periodic operators

Norbert Riedel

Department of Mathematics, Tulane University, New Orleans 70118, LA, USA

Abstract

For almost Mathieu operators, it is shown that the occurrence of Cantor spectrum and the existence, for every point in the spectrum and suitable phase parameters, of at least one localized eigenfunction which decays exponentially are inconsistent properties.